How To Deal With Swollen Lips Due To Drug Allergies?

Illustration of How To Deal With Swollen Lips Due To Drug Allergies?
Illustration: How To Deal With Swollen Lips Due To Drug Allergies? post.medicalnewstoday.com

I want to ask, I was discharged to the hospital and I experienced a very severe dizziness, after that the doctor asked me whether I have a drug allergy or not, since I do not know whether I have allergies or not, finally I answered no, given ibuprofen to me, finally I have a swollen lip next door, quite large, the natural way so that it deflates huh, do you need to take medicine or just leave it alone? Thanks

1 Answer:

Hello, thank you for asking at HealthReplies.com


Drug allergy is an excessive reaction from the body to obata or certain substances contained in a drug. The reactions caused by drug allergies can vary, including:


Rash or bumps on the skin.
Itchy.
Runny nose.

Coughs.

Fever.
Shortness of breath or shortness of breath.
The eyes feel itchy or runny.
Swelling.

The main treatment for drug allergies is the cessation of the consumption of allergy-triggering drugs. The administration of histamine may be recommended to inhibit the immune system's reaction that is activated by the body during an allergic reaction. Meanwhile, corticosteroids can be used to treat inflammation due to more serious allergic reactions.


If your complaint does not improve or you are worried you should check with your nearest doctor for further examination and treatment related to your condition


So much information from me, hopefully it helps

: by

Related Question

Struggling But No Shortness Of Breath Or Chest Pain?

Struggling But No Shortness Of Breath Or Chest Pain?

(8 months ago)

Night,... Read more

Blood Type O Can Donate To Any Blood Type?

Blood Type O Can Donate To Any Blood Type?

(1 year ago)

Goal. O blood can be donors to Gol. What blood?... Read more

Red Eyes After Exercising On The Field?

Red Eyes After Exercising On The Field?

(1 year ago)

I am an active person in sports and activities in the field. after the activity my eyes like red. and this is almost every day. this why and how to handle it huh?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *